Has anyone used Gabapentin or any other medications for fear of driving, and if so what medications and dosages have worked for you?
Gabapentin for fear of driving?
Question posted by Scubagirl1 on 5 March 2017
Last updated on 9 March 2017 by Stephen Treloar
I don't even understand that unless the doctor qualified in a Mumbai sewer.
For heavens sake, just ask your doctor for a small amount of Valium to be taken as needed; you will not be a danger to yourself or others.
Gabapentin does help some with anxiety. But nowhere near enough for me, at least at the low-ish dose i'm on (300 mg 3X a day).
And the warning about the titration schedule and how bad you will feel coming off this med is spot on. I want to switch to something else that is more effective, but the withdrawal is awful! Tremors, restless leg syndrome, brain zaps, panic attacks, insomnia... You name it.
I used Gabapentin for other purposes and would warn it is known for causing numerous side effects that would actually impair one's driving ability. Of course this is not the case for everyone, but if it doesn't help your problem, the. There's the titration process to get off Gabapentin and it is also commonly known to be quite difficult/uncomfortable. I would highly advise you seek other means for help. If you've suffered a trauma related to driving then therapy may help, such as CBT or there's one specifically targeted at treating traumas, EMDR - if you Google it with your city name you could look for providers. EMDR was funded by the government to help veterans suffering from PTSD but has been found useful for other trauma as well. Best wishes!
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.